# SDR NACA20080001

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 53,262 hours
- Engine: Pwa R2800CB3
- Engine time: 1,901 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 212734
- Condition: Power Loss
- Location: Nr 3 Engine
- Part time: 1,901 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOSS OF BMEP.  INSPECTION REVEALED FRONT OIL PUMP DRIVE FAILURE.  REPLACED NR 3 ENGINE, REF: NAC DC6MM SECT V PG 3, 4 AND 5.  CHECKED GOOD ON RUN-UP.
